# SDR ASAA0957139

- Difficulty date: December 7, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 3,121 hours, 929 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATT DISCHARGE LIGHT CAME ON BATT POSITION SHOWS 5 DC AMPS.  UNABLE TO DUPLICATE.  PERF DC SYSTEM, OPS CHECK 24 31 00 AND MAIN & AUX BATT CHARGER OPS CHECK PER 24 31 21 AND 24 31 31, ALL CHECK NORMAL.  VERIFICATION FLIGHT SUCCESSFUL.
